I am using chantex and I also am in the methadone clinic, but i have noticed that I am still feeling sick after dosing and it only started after I started using the chantex. I am asking because I read that nictone attaches itself to the receptors in the brain and herion also attaches itself to the same receptors, so if it blocks nictone from entering the receptors wouldn't it block herion(methadone) I really want to stop using methadone but am afraid of the wds. I know hoe I felt wdn off of herion and heard methadone was worse. I don't have time to lay in bed sick> I am a mother of 4 and a full time college student. Could anyone help? any info is greatly apprectiated.
I did a little research and found that alot of people on Methadone felt sick while taking Chantix. I would discontinue the Chantix for now and look for another solution because your going to have to plan the event of quitting the Methadone because the withdrawals could last up to 30 days in some cases. You could also do a little research on that topic and learn from others that went through it and plan it out first so you are prepared and know what to expect and what your up against. Consult with a pharmacy or two and ask them what other options are out there other than Chantix that will not interact with Methadone and see if they can help. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 1 answer
Posted 25 Nov 2009 • 2 answers
Posted 23 Oct 2010 • 5 answers
Posted 2 Nov 2016 • 0 answers
Posted 11 Nov 2017 • 0 answers